# SDR ASOA201101069

- Difficulty date: May 20, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 22,506 hours, 19,402 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 601R38303253
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING FOR REPAIR TO INTERCOSTAL AT FS 349 FOUND SERVICE DOOR ANGLE TO BE CORRODED.  INSTALLED NEW SERVICEABLE ANGLE IAW SRM 51-42-06, 51-42-21, AND 51-42-04.
